Oral mucosal hyperpigmentation secondary to antimalarial drug therapy.

@article{Kleinegger2000OralMH,
  title={Oral mucosal hyperpigmentation secondary to antimalarial drug therapy.},
  author={Cynthia L. Kleinegger and Harold L Hammond and Michael W Finkelstein},
  journal={Oral surgery, oral medicine, oral pathology, oral radiology, and endodontics},
  year={2000},
  volume={90 2},
  pages={189-94}
}
A case of oral mucosal hyperpigmentation resulting from antimalarial drug therapy is presented. The patient reported a history of long-term quinacrine therapy and exhibited diffuse blue-gray pigmentation of the nail beds and the skin of the nasal ala. Microscopic examination of the involved mucosa showed macrophages, containing both melanin and ferric iron, scattered within the connective tissue adjacent to the epithelium. The clinical, historical, and microscopic features of antimalarial… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 19 extracted citations

Adverse drug events in the oral cavity.

Oral surgery, oral medicine, oral pathology and oral radiology • 2015

Similar Papers

Loading similar papers…